Some boundary value problems for elliptic equations whose order degenerates
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1035-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a17,
author = {A. Yanushauskas},
title = {Some boundary value problems for elliptic equations whose order degenerates},
journal = {Differencialʹnye uravneni\^a},
pages = {1035--1042},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a17/}
}
A. Yanushauskas. Some boundary value problems for elliptic equations whose order degenerates. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1035-1042. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a17/